Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




3213 Publications

2015 | Conference Paper | IST-REx-ID: 1882 | OA
Compositionality for quantitative specifications
U. Fahrenberg, J. Kretinsky, A. Legay, L. Traonouez, in:, Springer, 2015, pp. 306–324.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1883 | OA
Anomalous scaling in an age-dependent branching model
S. Keller-Schmidt, M. Tugrul, V. Eguíluz, E. Hernandez Garcia, K. Klemm, Physical Review E Statistical Nonlinear and Soft Matter Physics 91 (2015).
View | DOI | Download Preprint (ext.) | arXiv
 
2015 | Journal Article | IST-REx-ID: 1885 | OA
Positional information, positional error, and readout precision in morphogenesis: A mathematical framework
G. Tkačik, J. Dubuis, M. Petkova, T. Gregor, Genetics 199 (2015) 39–59.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1938
On the distribution of local extrema in quantum chaos
F. Pausinger, S. Steinerberger, Physics Letters, Section A 379 (2015) 535–541.
View | DOI
 
2015 | Journal Article | IST-REx-ID: 1939
Erratum to: Excitation spectrum of interacting bosons in the Mean-Field Infinite-Volume limit
J. Dereziński, M.M. Napiórkowski, Annales Henri Poincare 16 (2015) 1709–1711.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1940 | OA
Optimizing information flow in small genetic networks. IV. Spatial coupling
T.R. Sokolowski, G. Tkačik, Physical Review E Statistical Nonlinear and Soft Matter Physics 91 (2015).
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1944
Intracellular trafficking and PIN-mediated cell polarity during tropic responses in plants
H. Rakusová, M. Fendrych, J. Friml, Current Opinion in Plant Biology 23 (2015) 116–123.
View | DOI
 
2015 | Conference Paper | IST-REx-ID: 1992 | OA
Succinct representation of concurrent trace sets
A. Gupta, T.A. Henzinger, A. Radhakrishna, R. Samanta, T. Tarrach, in:, ACM, 2015, pp. 433–444.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1997 | OA
The three-state toric homogeneous Markov chain model has Markov degree two
P. Noren, Journal of Symbolic Computation 68/Part 2 (2015) 285–296.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 2006 | OA
The monotone secant conjecture in the real Schubert calculus
N. Hein, C. Hillar, A. Martin del Campo Sanchez, F. Sottile, Z. Teitler, Experimental Mathematics 24 (2015) 261–269.
View | DOI | Download Preprint (ext.)
 

Search

Filter Publications